# SDR UPS01236685

- Difficulty date: August 10, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: 69165541
- Condition: Cracked
- Location: Bs315 Aprx
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INTERCOSTAL CRACKED ABOVE DRAG BRACE FITTING SUPPORT     INTERCOSTAL REPLACED IAW DRWG 65-18417
